# SDR SWAA041287

- Difficulty date: May 6, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 29,683 hours, 25,400 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 5717623122
- Part serial: WN0350
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT THE R2 WINDOW ARCED, COMPLIED WITH QRH.  REMOVED AND REPLACED R2 WINDOW PER MM.
